# SDR UPS01837142

- Difficulty date: October 15, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 559764677
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 FWD ENTRY DOOR AFT TORQUE BOX HAS A CRACKED INTERCOSTAL STA 60-70 BETWEEN LONG 14L-15L.  REMOVED AND REPLACED INTERCOSTAL IAW DWG 5597646, AND SRM 51-1-20D, 51-1-21.
